Salez Justin - CV

CEREMADE

Salez Justin

Professeur des universités

Biographie

  • depuis 2019: professeur à l'Université Paris-Dauphine, PSL
  • 2012 - 2019: maître de conférence à l'Université Paris-Diderot
  • 2011 - 2012: post-doctorant à UC Berkeley
  • 2008 - 2011: doctorant à l'Université Pierre et Marie Curie
  • 2004 - 2008: élève à l'Ecole Normale Supérieure

Publications

BU Paris-Dauphine

Articles

Hermon J., Salez J. (2021), The interchange process on high-dimensional products, Annals of Applied Probability, vol. 31, n°1, p. 84-98

Salez J. (2020), Spectral atoms of unimodular random trees, Journal of the European Mathematical Society, vol. 22, n°2, p. 345–363

Hermon J., Salez J. (2020), Cutoff for the mean-field zero-range process with bounded monotone rates, Annals of Probability, vol. 48, n°2, p. 742-759

Hermon J., Salez J. (2019), A version of Aldous’ spectral-gap conjecture for the zero range process, Annals of Applied Probability, vol. 29, n°4, p. 2217-2229

Bordenave C., Caputo P., Salez J. (2019), Cutoff at the “entropic time” for sparse Markov chains, Probability Theory and Related Fields, vol. 173, n°1-2, p. 261-292

Merle M., Salez J. (2019), Cutoff for the mean-field zero-range process, Annals of Probability, vol. 47, n°5, p. 3170-3201

Ben-Hamou A., Peres Y., Salez J. (2018), Weighted sampling without replacement, Brazilian Journal of Probability and Statistics, vol. 32, n°3, p. 657-669

Bordenave C., Caputo P., Salez J. (2018), Random walk on sparse random digraphs, Probability Theory and Related Fields, vol. 170, n°3-4, p. 933-960

Ben-Hamou A., Salez J. (2017), Cutoff for nonbacktracking random walks on sparse random graphs, Annals of Probability, vol. 45, n°3, p. 1752-1770

Anantharam V., Salez J. (2016), The densest subgraph problem in sparse random graphs, Annals of Applied Probability, vol. 26, n°1, p. 305-327

Salez J. (2016), The Interpolation Method for Random Graphs with Prescribed Degrees, Combinatorics, Probability and Computing, vol. 25, n°3, p. 436-447

Salez T., Salez J., Dalnoki-Veress K., Raphaël E., Forrest J. (2015), Cooperative strings and glassy interfaces, PNAS - Proceedings of the National Academy of Sciences of the United States of America, vol. 112, n°27, p. 8227-8231

Aldous D., Lanoue D., Salez J. (2015), The compulsive gambler process, Electronic Journal of Probability, vol. 20, p. 18

Salez J. (2015), The Mézard-Parisi equation for matchings in pseudo-dimension d>1, Electronic Communications in Probability, vol. 20, p. 7

Salez J. (2015), Every totally real algebraic integer is a tree eigenvalue, Journal of Combinatorial Theory. Series B, vol. 111, p. 249-256

Bordenave C., Lelarge M., Salez J. (2013), Matchings on infinite graphs, Probability Theory and Related Fields, vol. 157, n°1-2, p. 183-208

Salez J. (2013), Weighted enumeration of spanning subgraphs in locally tree-like graphs, Random Structures & Algorithms, vol. 43, n°3, p. 377-397

Salez J. (2013), Joint Distribution of Distances in Large Random Regular Networks, Journal of Applied Probability, vol. 50, n°3, p. 861-870

Bordenave C., Lelarge M., Salez J. (2011), The rank of diluted random graphs, Annals of Probability, vol. 39, n°3, p. 1097-1121

Salez J., Shah D. (2009), Belief Propagation: An Asymptotically Optimal Algorithm for the Random Assignment Problem, Mathematics of Operations Research, vol. 34, n°2, p. 468-480

Communications avec actes

Salez J., Shah D. (2009), Optimality of Belief Propagation for Random Assignment Problem, in , Proceedings of the Twentieth Annual ACM-SIAM Symposium on Discrete Algorithms, Society for Industrial and Applied Mathematics, 187-196 p.

Retour à la liste